Please use this identifier to cite or link to this item: https://doi.org/10.1111/j.1529-8019.2012.01474.x
Title: Acute generalized exanthematous pustulosis-like, folliculitic drug reaction pattern caused by celecoxib
Authors: Pakdeethai, J.
Ho, S.-A.
Aw, D. 
Tan, K.B. 
Keywords: acneiform eruption
acute generalized exanthematous pustulosis
celecoxib
cyclooxygenase type 2 inhibitors
folliculitis
pustular eruption
Issue Date: Sep-2011
Citation: Pakdeethai, J., Ho, S.-A., Aw, D., Tan, K.B. (2011-09). Acute generalized exanthematous pustulosis-like, folliculitic drug reaction pattern caused by celecoxib. Dermatologic Therapy 24 (5) : 505-507. ScholarBank@NUS Repository. https://doi.org/10.1111/j.1529-8019.2012.01474.x
Abstract: An extensive range of diseases or reactions can cause pustular eruptions of the skin. Drug-provoked cutaneous eruptions includes acute generalized exanthematous pustulosis (AGEP) and acneiform eruption. We report a 50-year-old man who developed fever and a sudden eruption of widespread pustules 12 days after ingestion of celecoxib prescribed for a prolapsed intervertebral disc. AGEP was diagnosed based on the typical history, characteristic features, and laboratory findings. However, histopathological findings were consistent with folliculitic drug reaction pattern without features of AGEP. We present, the first known reported case of folliculitic drug reaction pattern caused by celecoxib. © 2012 Wiley Periodicals, Inc.
Source Title: Dermatologic Therapy
URI: http://scholarbank.nus.edu.sg/handle/10635/126983
ISSN: 13960296
DOI: 10.1111/j.1529-8019.2012.01474.x
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

4
checked on May 22, 2018

WEB OF SCIENCETM
Citations

3
checked on May 15, 2018

Page view(s)

28
checked on May 10, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.